Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On lisinopril, low sugar and more green plus vegetables. Change medication?

I am on lisinopril 10mg,but I have changed my diet less sugar more fish and vegetables I have lost around 8 pounds over the last 3months and have been exercising more,now I have feelings of being dizzy ,I checked my bloodpressure and it was 87/47,should I change my medication ,I also take one hydrochlorozyde 10 mg in the morning.I am 61 ,5.9 and 162 pounds Thank you,Josine.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your BP has definitely got lowered and it is because of reduction of weight and taking of more of green vegetables as greens have more of potassium which is good in lowering your BP.
There is no need to change your medicine.
You can simply stop using HYDROCHLORTHIAZIDE.
However ,you must talk to your doctor regarding this and keep a regular check of your BP.
Any rise in your BP will necessitate the re introduction of your medicine.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor